ISSN 1119-4618
 

Original Research 


The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).

Nibron Haggai Manjak , OKAI JEREMIAH O. , ENOCH SULEIMAN.

Abstract
In this paper we present a technique for the numerical treatment of linear and nonlinear Schrodinger equations. Numerical solutions for single soliton are obtained from the Adomian Decomposition Method (ADM) with only little iteration. Some problems are tested by the method and compares with the exact solution. The results obtained seem to be in better agreement with the exact solutions. The ADM has the advantage of being more concise for analytical and numerical applications.

Key words: ADM, Single Soliton, Schrodinger Equation.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
Print this article Print this Article
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Nibron Haggai Manjak
Articles by OKAI JEREMIAH O.
Articles by ENOCH SULEIMAN
on Google
on Google Scholar
Article Statistics
 Viewed: 233
Downloaded: 30
Cited: 0


How to Cite this Article
Pubmed Style

NHM, OJO, SULEIMAN E, . The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).. JPAS. 2019; 17(1): 41-48. doi:10.5455/sf.41660


Web Style

NHM, OJO, SULEIMAN E, . The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).. http://www.atbuscienceforum.com/?mno=41660 [Access: May 20, 2019]. doi:10.5455/sf.41660


AMA (American Medical Association) Style

NHM, OJO, SULEIMAN E, . The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).. JPAS. 2019; 17(1): 41-48. doi:10.5455/sf.41660



Vancouver/ICMJE Style

NHM, OJO, SULEIMAN E, . The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).. JPAS. (2019), [cited May 20, 2019]; 17(1): 41-48. doi:10.5455/sf.41660



Harvard Style

, N. H. M. ., , O. J. O. ., SULEIMAN, E. & (2019) The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).. JPAS, 17 (1), 41-48. doi:10.5455/sf.41660



Turabian Style

, Nibron Haggai Manjak , OKAI JEREMIAH O., ENOCH SULEIMAN, and . 2019. The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).. Science Forum (Journal of Pure and Applied Sciences), 17 (1), 41-48. doi:10.5455/sf.41660



Chicago Style

, Nibron Haggai Manjak , OKAI JEREMIAH O., ENOCH SULEIMAN, and . "The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).." Science Forum (Journal of Pure and Applied Sciences) 17 (2019), 41-48. doi:10.5455/sf.41660



MLA (The Modern Language Association) Style

, Nibron Haggai Manjak , OKAI JEREMIAH O., ENOCH SULEIMAN, and . "The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).." Science Forum (Journal of Pure and Applied Sciences) 17.1 (2019), 41-48. Print. doi:10.5455/sf.41660



APA (American Psychological Association) Style

, N. H. M. ., , O. J. O. ., SULEIMAN, E. & (2019) The Single Soliton Solution of The Nonlinear Schrodinger Equation by Modified Adomian Decomposition Method (ADM).. Science Forum (Journal of Pure and Applied Sciences), 17 (1), 41-48. doi:10.5455/sf.41660